# SDR VNAA2020031111102

- Difficulty date: March 8, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 37,166 hours, 35,685 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Disconnected
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL ASYMMETRICALLY.  MAINTENANCE FOUND TORQUE TUBE FROM WS0.00 TO WS54.55 DISCONNECTED, MAINTENANCE RECONNECTED TUBE, RIGGED AND OPS CHECKED GOOD.
